MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 42" (107CM) APPX 1.5 ML, SMALLBORE EXT SET W/T-CONNECTOR, PRE-SLIT PORT, CLAMP,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 42" (107CM) APPX 1.5 ML, SMALLBORE EXT SET W/T-CONNECTOR, PRE-SLIT PORT, CLAMP,; STOPCOCK, I.V. SET
Catalog Number B1907
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a 42" (107cm) appx 1.5 ml, smallbore ext set w/t-connector, pre-slit port, clamp, rotating luer generated a leak during patient infusion of adenosine.It was stated in the report that the product was leaking out of the connector when infused.There was no patient harmed but it resulted in a decreased dosage to the patient.It caused a radioactive spill and contamination to the staff and room and did not cause a delay in therapy.
 
Event or Problem Description
This report captures 3 occurrences.
 
Additional Manufacturer Narrative
Received five used.And thirty-three (33) new.Confirmed leaks on the 5 used, also found 9 of 33 new that were leaking.Customer included two photos for evaluation.No physical damage or other anomalies observed.Confirmed customer complaint of "leaking out of the connector when infused", probable cause, not fully inserted during assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.With the information provided it could not be determined which device returned related to which occurrence.Additional information in b5.

Brand Name
42" (107CM) APPX 1.5 ML, SMALLBORE EXT SET W/T-CONNECTOR, PRE-SLIT PORT, CLAMP,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19591183
Report Number9617594-2024-00809
Device Sequence Number7195408
Product Code FMG
UDI-Device Identifier00887709002630
UDI-Public(01)00887709002630(17)280401(10)13623827
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1907
Device Lot Number13623827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date06/22/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADENOSINE, UNK MFR
Patient SexUnknown